Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Slower metabolism irrespective of level of activeness. Having heat rash followed by dizziness. Cause?

Hello, I am a 22 year old Female - Symptoms include: Weight gain , Hindered weight loss I have a noticeably slower metabolism than everyone else.. And if I try to eat more than once or twice a day (like a normal person) I gain weight... No matter what my level of activeness... Exercise isn t very effective and even in the most moderate of fashion I end up having to discontinue them, Because I almost immediately succumb to heat stress, mainly heat rash followed by dizziness . Recently, It has been brought to my attention that my thyroid might be to blame. So, any help as to what the actual problem may be, would be greatly appreciated.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. You have had a good observation. Your thyroid could be low functioning. You should check to see if your skin texture and your hair has changed, if you have change in your voice, if you have intolerance to the cold weather, if you have fatigue during the day. These are other symptoms of low thyroid functioning. Low heart beat and constipation are also other symptoms. Ask your doctor to do an examination to see if it is really the issue. Best wishes.
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor